# SDR AALA2009052500001

- Difficulty date: May 25, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 58,224 hours, 20,436 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Rt Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - AIRCRAFT WAS LEAKING FLUID FROM RIGHT ENGINE DURING TAKEOFF.  RETURNED BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LOW PRESSURE FUEL PUMP.
